# SDR C2XA96IA111

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 7603 · Power Lever
- Part: Pin
- Part number: 2008655001
- Condition: Worn
- Location: Rt Power Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT POWER LEVER DID NOT DETENT AT THE FLIGHT IDLE POSITION.  MAINTENANCE REMOVED AND REPLACED THE POWER LEVER PIN AND ROLLER AND THE AIRCRAFT WAS RETURNED TO SERVICE.    ACFT TT:  14,059.3 HRS.  CYCLES, 18,999.  (X)
